# SDR SWAA2025101423670

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 57,936 hours, 30,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RIGHT OVERWING EXIT LIGHT INOP AT 12DEF; & 20 DEF ALSO INOP.  OK TO CONTINUE PER MEL 33-2-03. SP-1B.   PERFORMED OPS TEST OF EMERGENCY LIGHTS OPS TEST GOOD PER AMM 33-51-00.
